# SDR SWAA2023051628465

- Difficulty date: April 17, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A TO BSBS500I RBL24.5 WL156<OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1- OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] REMOVED FCB R/H FLOOR TO SIDEWALL SUPPORT BS500A TO BS500I; RBL24.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. B.;[04] FABRICATED FCB R/H FLOOR TO SIDEWALL SUPPORT BS500A TO BS500I; RBL24.5; WL156; ALL REPAIR PARTS; SPLICE (BS500B + 12; RBL24.5; WL156) AND QTY (2) FILLERS. ALL FROM BAC1496-444#7075T62 EXT. CLAD LOT#1524635-1. PER SRM 53-00-53-2R-5 STEP 4. C. THRU H.; DWG 143A7500 AND EA M-22-153-01550.;[05] APPLIED CHEMICAL CONVERSION COATING TO FCB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL24.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. I. AND EA M-22-153-01550PPLIED PRIMER TO FCB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL24.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. J. AND EA M-22-153-01550.INSTALLED NUTPLATES TO FCB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL24.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. K. AND EA M-22-153-01550. INSTALLED FCB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL24.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. L THRU N.; DWG 143A7500 AND EA M-22-153-01550.;[14] 'THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.CARD COMPLETE.
